MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS¿ 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS¿ 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939354080
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient was in cath lab for inferior wall stemi [st-segment elevation myocardial infarction] and had 2 stents placed in rca [right coronary artery].The ivus [intravascular ultrasound] was used afterwards to ensure the stents were properly placed and deployed in the coronary artery.When ivus imaging was done the catheter could not be removed without also removing the guidewire at the same time.Ivus catheter and guidewire were removed together, as a single unit.It appears that ivus catheter got stuck on the wire.No harm to patient but could have potentially caused hard if a guidewire was still needed.

Brand Name
OPTICROSS¿ 6 HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key21967920
Report Number21967920
Device Sequence Number15484523
Product Code OBJ
UDI-Device Identifier08714729960775
UDI-Public(01)08714729960775(17)270122(10)35686233
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/28/2025
Report Date (Section F) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberH74939354080
Device Catalogue NumberH74939354080
Device Lot Number35686233
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexUnknown
Date Report Sent to FDA04/28/2025